MEDTRONIC HEART VALVES DIVISION EVOLUT FX VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Back to Search Results |
| Model Number |
EVOLUTFX-23 |
| Medical Device Problem Code |
Perivalvular Leak (1457)
| Health Effect - Clinical Code |
Valvular Insufficiency/ Regurgitation (4449)
| Date of Event |
03/28/2023
Type of Reportable Event
Malfunction
Event or Problem Description
Medtronic received information that prior to the implant of this transcatheter bioprosthetic valve, the patient's computed tomography (ct) measurements were borderline for a 23 millimeter (mm) and 26mm valve.Due to a smaller left ventricular outflow tract (lvot), a 23mm valve was selected.At 80% deployment, moderate to severe paravalvular leak (pvl) was observed as a result of the smaller valve size.The valve was recaptured, and a 26mm valve was implanted.Expansion of the 26mm valve appeared appropriate upon deployment.No adverse patient effects were reported.
Additional Manufacturer Narrative
This regulatory report is being submitted due to retrospective review through capa 624392.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.